Gabapentin 300mg 2TID(Two Times Daily)
Cymbalta 60mg 1SID(One Times Daily)
Lisinopril 5mg 1SID(One Times Daily)
Carvedilol 6.25mg 1BID(Two Times Daily)
Levetiraceta 500mg 1BID(Two Times Daily)
Methadone 100mg 1SID(One Times Daily)
Mom is taking multiple medications makes her sleep all time the list of meds is 2 long for this form
- 27 Apr 2012 by paladin339
- cymbalta, depression, high blood pressure, pain, persisting pain, shingles, back pain, sleep disorders, carvedilol, gabapentin, lisinopril, sleep, medication
27 Apr 2012
I hope I can Help, I have been on 3 out of the 6 so I really don't know that much about about Levetiraceta. but I know the other2 Lisinopril, and carvedilol, are Beta- Blockers, used for High Blood Pressure, and Hyper tEnsion, and in some cases they are used after a heart attack. So As for the Methadone 10 mg for pain, or whatever,Nuerontin/ Gabapentin, and Cymbalta. I have severe Chronic back pain, Lumbar fusion, disc Displacement, and Bulging Discs in the neck and Back. So I can tell you what I did, Like your Mom I was Tired, Methadone alone can make you nod out , out of nowhere. ! minute your having a conversation, the next your nodding off. It Sucks, esp Combined with Cybalta and Nuerontin. Nuerontin is used for nerve pain and psychiatric uses as well, I sometimes take Nerontin same dose but I try to only take it 1 x a day.
Cymbalta, I just flat out did not like, It just gave me a bad feeling all around, I don't even like the word, That is just my opinion about Cymbalta, If it is nerve Pain, your Mom can tr Lyraca, again it will make you a little loopy like what Cymbalta did to me, but Lyraca did not help for me either. If I knew a little bit more I could tell you, some other things.And If your Mom is taking 100 mg of Methadone at once and it is for pain, tell he to take 50 mg in morning 50 mg at night.Maybe you can go to the DR with your Mother, and ask is it absolutely necessary that she be on both Lisinopril, and Carvedilol. Good Luck.
27 Apr 2012
The list of meds I'm on is to long too. I'm sleepy all the time. A week ago I change my diet. I cut out meat and eat a lot of fruit and veggies. I feel more awake and clear minded.
Before I'd wake up in the morning and go back to sleep. This would go on all day. And sleep 10 to 12 hours a night.
The only med your mom and I are taking that is the same is the Gabapentin. And I stop taking that for month, I just went back on.
I can honestly say... changing my diet really helped me. Before I'd eat meats, junk food, large dinners. I'd nibble between my sleeps.
27 Apr 2012
Ok, Paladin, let's talk about this. You are clearly worried about what Mom is taking because she sleeps too long. I assume you are worried because she is sleeping during the day? So let's go over her meds first, and then we'll talk about options.
1. Gabapentin 300: This is given for convulsions, seizures, in epilepsy patients. The dose is the normal starting dose, not advanced.
2. Cymbalta 60mg: This is an anti-depression med, also associated with mild pain relief. I take this drug. It shouldn't make you sleepy. It's a good drug for anxiety and depression patients. Many people take this drug and it doesn't affect alertness.
3. Lisinpril 5mg: This is for high blood pressure, it's a small dose that she's taking.
4. Carvedilol 6.25mg: This one is for heart failure and hyper tension. She's on the initial (starting) dose.
5. Levetiracetam 500mg: For epilepsy, seizures. She's on the normal dose.
6. Methadone 100mg: This is the big one. It's for either former heroine users or severe, long term pain. She's on a pretty good sized dose. It's an opiod (fake heroine sort of) pain reliever and it's only given for as I said--long term, severe pain.
I'm not a doctor. I am on pain meds and high blood pressure meds and I can tell you that I am functional and awake for 12 hours or more each day. Some days I do take a nap. So that's a comparison. As a patient, and based on what these drugs are prescribed for, I would have to conclude that either your Mom is severely overweight and is in pain and/or danger from heart attacks, OR she has had epilepsy and deals with chronic pain and depression OR she's an alcoholic. Why do I bring up alcoholic? Because I am a recovering alcoholic and many of my friends in recovery are on similar meds to this one because of heart damage and the resulting stress and anxiety. However, in recovery, we DO NOT see fellow alcoholics on anti-seizure meds unless they are either a) actual epileptic patients (I have one friend who is) or b) they are in the late stages of alcoholism and have begun to suffer from Grand Mal seizures.
I hope my letter is helpful and not upsetting to you. My advice to you would be to call her doctor or talk to a doctor you trust and give them this list. Also, look for signs that Mom is drinking. With these meds, it is EXTREMELY DANGEROUS to consume alcohol in even small amounts. That's a fact. If you wish to contact me further, here is my e-mail. firstname.lastname@example.org. My best to you.
28 Apr 2012
Not sure what the question is here. I too was put on a long list of things, 13 in all. The Cymbalta alone is enough to make you sleep, gain weight and feel goofy. Again, not sure what your question is, but if it has anything to do with wanting her to sleep less, some major adjustments need to be made to this concoction. Hope this helps.
15 May 2012
It sounds like, quite possibly, your mother may experience intense, intractable migraine headaches. The antiepileptic may be prophylaxis for migraines in conjunction with the cymbalta and beta-blockers... all of which are used for migraine prevention. The methadone, however, is not normally prescribed for migraine pain, but I have heard of stranger things (I.e., Marinol).
- Cymbalta Drug Information
- Carvedilol Drug Information
- Gabapentin Drug Information
- Lisinopril Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I take Lisinopril (for high blood pressure) & on occasion Diazepam 10 mg to help sleep. Should I space these meds? Thanks
1 answer • 11 Nov 2009
I have been taking lisinopril 10 mg twice a day for about 3 months and amlodipine 2.5mg once at bedtime for about 3 weeks for high blood pressure, ...
3 answers • 9 Mar 2011
... 116 over 83 .Should he still continue taking his meds even though it's not high?
6 answers • 31 May 2012
My mom took 2 12.5mg carvedilol when she was supposed to take just one, is there a medication to counter act the overdosage?
1 answer • 23 Apr 2013